Characterising weakly almost periodic functionals on the measure algebra

Daws, M orcid.org/0000-0003-1707-4308 (2011) Characterising weakly almost periodic functionals on the measure algebra. Studia Mathematica, 204 (3). pp. 213-234. ISSN 0039-3223

Abstract

Metadata

Authors/Creators:
Keywords: Measure algebra; separately continuous; almost periodic; weakly almost periodic
Dates:
  • Published: 2011
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 24 Feb 2020 14:30
Last Modified: 24 Feb 2020 14:30
Published Version: https://www.impan.pl/en/publishing-house/journals-...
Status: Published
Publisher: Polskiej Akademii Nauk, Instytut Matematyczny
Identification Number: https://doi.org/10.4064/sm204-3-2
Related URLs:

Share / Export

Statistics